# SDR GTIA020630

- Difficulty date: June 6, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 4034237915
- Part serial: 00032425
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN LEVEL W/AUTO PILOT THE ALTITUDE WANDERS UP AND DOWN 200 FEET EITHER WAY.  AUTO PILOT TRIM LIGHT COMES ON AND REMAINS ON, DISCONNECTING AUTO PILOT CAUSES BIG PITCH (TRIM).  AFTER RETRIM AND AUTO PILOT BACK ON SEEMS OK, BUT HAPPENED TWICE.  HAPPENS W/ AUTO PILOT IN NR 1 POSITION NO TIME TO CHECK NR 2 AUTO PILOT.  REMOVED AND REPLACED DUPLEX ELEVATOR SERVO DRIVE.  RAN RTS CHECK ON NR 1 AND NR 2 SYSTEMS, BOTH SYSTEMS GO IAW MFG MM.
